# SDR LR7A05196

- Difficulty date: October 31, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 31,015 hours, 15,949 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK FOUND BULKHEAD CRACKED 2 INCHES SPANWISE ORIGINATING AT STANDOFF ATTTACHMENT AT FS 1012, WL282, LBL5.  REPAIRED WEB IAW SMP583 FIG 51-140-17, NR 2004.
